# SDR 97ZZZX1912

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200BL
- Make and model: Beech 400A
- Aircraft serial: RK23
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 2250012511
- Condition: Cracked
- Location: Former Ring
- Part time: 2,512 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FAN DUCT FORMER RING CRACKED IN VICINITY OF SUPPORT BEAM MOUNT.  SUSPECT CAUSE FATIGUE.
